# SDR ASAA2014080408755

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 1,919 hours, 608 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN NAV DISPLAYED VTK, FOLLOWED BY MAP FAILURE WHILE BOTH CDU'S HAD NO FMC DATA. FMC FAIL QRH WAS ACCOMPLISHED.  AFTER PLACING FMC SOURCE SELECTOR TO "BOTH ON R" THE MAP FOUND FMC DATA WERE RECOVERED BUT NO BEARING OR DISTANCE INFO WAS DISPLAYED FOR LT FMC.  ACFT GROUNDED.  RELOCATED FMCS TRANSFER SWITCH TO NORMAL RESET C/B FOR FMC NR 1, DUAL FMC OPS RESTORED, ACCOMP FMC BITE IAW FIM 34-61-801 TO NR 1 COMPUTER SENSOR STATUS AND INFLIGHT FAULTS SHOWS NO FAULTS GROUND VERIFICATION GOOD.
